Advertisement

Reactions Weekly

, Volume 1770, Issue 1, pp 59–59 | Cite as

Aspirin/clopidogrel

Acquired factor V deficiency leading to subconjunctival haemorrhage and subcutaneous bleeding: case report
Case report
  • 1 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A man in his 60s developed acquired factor V deficiency leading to subconjunctival haemorrhage and subcutaneous bleeding during treatment with aspirin and clopidogrel for acute myocardial infarction.

The man, who was diagnosed with acute myocardial infarction in the year XXXX-12 years (exact year not stated), underwent bare metal stent to circumflex branch number 11. He had been receiving treatment with aspirin and clopidogrel [routes and dosages not stated]. His medical history was significant for coronary artery disease, hyperlipidaemia, herniated disc and type 2 diabetes (diagnosed 30 years previously) and had been receiving hypoglycaemic agent and self-injected insulin. In March 20XX-4 years, his gums started to bleed. Haemostasis was poor, and there was delayed...

Reference

  1. Akashi N, et al. [Recurrence of acquired factor V inhibitor after four years of remission]. [Japanese]. Rinsho Ketsueki 60: 46-50, No. 1, Jan 2019. Available from: URL: http://doi.org/10.11406/rinketsu.60.46 [Japanese; summarised from atranslation] - Japan

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations